# SDR SWIA201025030

- Difficulty date: October 13, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 21,088 hours, 17,921 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SPHERICAL BUSHING AND HOUSING HAS SOME PITTING AND GALLING.  (ENGINE CHANGE)  REPLACED LEFT ENGINE THRUST MOUNT SPHERICAL BUSHING AND HOUSING.
